# SDR HALA2015042200084

- Difficulty date: April 22, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,558 hours, 16,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORT HAS CORROSION AT LOWER FWD CORNER OF SERVICE DOOR JAMB FS 160.  R & R NEW ANGLE SUPPORT AT LOWER FWD CORNER OF SERVICE DOOR JAMB FS 160, SRM 51-40-02.
